MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

MERGE HEALTHCARE MERGE CARDIO; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number 12.1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Heart Problem (4454); Insufficient Information (4580)
Date of Event 02/08/2025
Type of Reportable Event Death
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On 02/19/2025, a customer contacted merge healthcare for assistance with merge cardio's study list filters.Merge technical support remotely connected to the customer's system to assist with filter questions.The customer was attempting to locate a echocardiogram patient study performed on (b)(6) 2025 and was unable to create a new filter to locate the imaging study.Technical support provided assistance to enable the customer to create the study list filter.Merge technical support assisted the customer with finding the study and confirmed that the new study list filter worked as expected.The customer representative mentioned to technical support that the patient had passed away on (b)(6) 2025.Merge healthcare followed up with the customer to gather more information and determined that the patient outcome was due to a preexisting condition.Based on the available information, merge cardio is performing as designed and did not cause or contribute to the patient outcome.If new information becomes available, a supplemental report will be submitted.

Brand Name
MERGE CARDIO
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut creek drive
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
Manufacturer Contact
nadia marchant
900 walnut ridge drive
hartland, WI 53029
8446372848
MDR Report Key21656629
Report Number2183926-2025-00014
Device Sequence Number7498925
Product Code LLZ
UDI-Device Identifier00842000100928
UDI-Public(01)00842000100928(10)12.1(11)210122
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown